Colorado, 2015Winter Storm in Colorado, February 21 to 23, 2015
February 21 to 23, 2015 · NWS PUB · 31 events in 31 counties and zones
A vigorous winter storm system impacted large portions of southern Colorado with significant snow and gusty winds. Crestone (Saguache County) and Alamosa.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A vigorous winter storm system impacted large portions of southern Colorado with significant snow and gusty winds. Some reported snow amounts included 6 to 10 inches at Colorado Springs (El Paso County)...Woodland Park (Teller County)...Pueblo and Pueblo West (Pueblo County)...Salida (Chaffee County)...Texas Creek (Fremont County)...Crestone (Saguache County) and Alamosa. Eleven to 15 inches graced Monument and the Air Force Academy (El Paso County)...Penrose (Fremont County)...Walsenburg (Huerfano County)...Poncha Springs (Chaffee County)...while 16 to 20 inches of snow was measured near Beulah and Colorado City (Pueblo County)...Rosita (Custer County) and Monarch Pass (Chaffee County). Twenty to 26 inches was noted near Westcliffe (Custer County)...Rye (Pueblo County) and Maysville (Chaffee County)...while 39 inches covered Wolf Creek Pass (Mineral County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 21, 5:20 AM MST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 21, 5:20 AM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
520 AM MST SAT FEB 21 2015
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 520 AM MST SAT FEB 21 2015
...STORM ON THE WAY...
MODELS AND FORECASTS REMAIN GENERALLY CONSISTENT WITH PRIOR MODELS
AND FORECASTS. ESSENTIALLY...EVERYTHING REMAINS ON TRACK. THERE
HAS ALREADY BEEN SOME SCATTERED LIGHT SNOW SHOWER BANDS DRIFTING
FROM FREMONT COUNTY INTO NORTHERN PUEBLO AND SOUTHERN EL PASO
COUNTIES THIS MORNING...GENERALLY ALONG AND NORTH OF THE HIGHWAY 50
CORRIDOR. NOTHING SIGNIFICANT YET...BUT AN INDICATOR OF HOW PRIMED
THE ATMOSPHERE IS FOR THIS UPCOMING EVENT. AVAILABLE LOW LEVEL
MOISTURE ACROSS THE PLAINS IS GOOD BY LATE FEBRUARY STANDARDS...WITH
SURFACE DEW POINTS GENERALLY IN THE UPPER 20S. THESE ARE ABOUT THE
PERFECT DEW POINTS FOR SNOW BECAUSE IF THEY WERE MUCH HIGHER THE
PRECIPITATION WOULD FALL AS RAIN...AND IF THEY WERE ANY LOWER THE
AIR MASS WOULD BE DRIER. SO...YOU HAVE THE OPTIMUM DEW POINTS FOR
THE MOST PRECIPITATION WHILE KEEPING IT STILL IN THE FORM OF SNOW.
NOTHING TOO ORGANIZED EXPECTED OVER THE MOST OF THE REGION YET THIS
MORNING. MAINLY JUST SCATTERED OR SPOTTY STUFF...AND MOSTLY ACROSS
THE CENTRAL MOUNTAINS AND PIKES PEAK REGION NORTH OF HIGHWAY 50.
THEN...THIS AFTERNOON...FRONTOGENESIS WILL OCCUR ALONG THE PALMER
DIVIDE AND BEGIN TO PUSH SOUTH INTO TELLER AND EL PASO COUNTIES. AT
THAT TIME...SNOW SHOULD DEVELOP AND BECOMING WIDESPREAD...GRADUALLY
PUSHING FROM NORTH TO SOUTH ACROSS THE PIKES PEAK REGION. THIS IS
WHEN SNOWFALL SHOULD BECOME WIDESPREAD AND ACCUMULATION RATES SHOULD
INCREASE ACROSS THAT AREA. IT IS REALLY NOT UNTIL THIS EVENING WHEN
WE START TO SEE THINGS HAPPEN FARTHER SOUTH ACROSS THE PLAINS. THIS
EVENING...GENERALLY BETWEEN 8 AND 11 PM...IS WHEN THE FRONTAL SYSTEM
WILL PUSH SOUTH INTO MUCH OF THE REST OF SOUTHEAST COLORADO. IT IS
PROBABLY NOT UNTIL AFTER MIDNIGHT THAT THINGS REALLY GET GOING IN
THE SNOWFALL DEPARTMENT. SO...SOUTHERN AREAS OF THE PLAINS...TO THE
SOUTH OF THE IMMEDIATE PIKES PEAK REGION...WILL HAVE TO BE PATIENT.
IN ANY EVENT...SNOW SHOULD BE WIDESPREAD...AND HEAVY IN
PLACES...ACROSS THE PLAINS BY SUNRISE SUNDAY.
WINTER STORM WARNING GOES INTO EFFECT AT NOON TODAY FOR THE CENTRAL
MOUNTAINS AND PIKES PEAK REGION...EXTENDING JUST INTO CROWLEY AND
KIOWA COUNTIES ON THE FAR EASTERN PLAINS. THE WINTER STORM WARNING
THEN EXTENDS SOUTH AND WESTWARD TO ENCOMPASS ALL OF THE CENTRAL
AND EASTERN MOUNTAINS AND PLAINS AFTER 8 PM. THIS START TIME MAY BE
A LITTLE TOO EARLIER FOR WESTERN PARTS OF THE WARNING AREA...BUT IT
WAS THE BEST TIME TO ACCOMMODATE THE START TIME COLLABORATED WITH
OUR SURROUNDING FORECAST AREAS TO OUR EAST AND SOUTH.
WITH THIS PACKAGE...WE ALSO UPGRADED THE WATCH THAT WAS IN EFFECT
FOR THE EASTERN SAN JUAN MOUNTAINS TO A WARNING BEGINNING LATE
TONIGHT. IN ADDITION...WE PLACED THE SAN LUIS VALLEY UNDER A WINTER
WEATHER ADVISORY STARTING AT 12 AM SUNDAY MORNING...AS FORECAST
MODELS ARE NOW INDICATING PERIODS OF SNOWFALL ACROSS THAT REGION FOR
LATE TONIGHT THROUGH MONDAY. LW
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 520 AM MST SAT FEB 21 2015
SUNDAY AND MONDAY...LATEST MODEL RUNS HAVE BEEN COMING IN WITH
BULLISH SNOW AMOUNTS ACROSS THE FORECAST AREA...SO CLOSE
COORDINATION BETWEEN SHORT AND LONG TERM FORECASTERS HAS PRODUCED
SIGNIFICANT CHANGES TO THE ONGOING HIGHLIGHTS. AS THE UPPER LOW SITS
OVER SOUTHERN NV...CONSISTENT UPSLOPE COMBINED WITH VERY COLD AIR
AND AVAILABLE MOISTURE RESULTS IN AN IMPRESSIVE WINTER EVENT. THE
BEST TIME WINDOW FOR DANGEROUS WINTER CONDITIONS LOOKS TO BE AFTER
MIDNIGHT TONIGHT THROUGH THE DAY SUNDAY. SNOW WILL CONTINUE ON
MONDAY...BUT THE FOCUS WILL START SHIFTING TO ACROSS THE SLV AND
TOWARDS THE SW MTS AND CONTDVD. LOOK FOR MAX TEMPS BOTH DAYS TO BE
IN THE 20S.
TUESDAY AND WEDNESDAY...THE UPPER LOW WEAKENS AND DROPS TO THE S-SE
THROUGH THE DAY TUE...WITH SNOW TAPERING OFF THROUGH THE MORNING.
SNOW WILL LINGER THE LONGEST OVER THE SOUTHERN MTS. CURRENT GRIDS
SHOW MAX TEMPS IN THE LOWER 40S BOTH DAYS FOR MUCH OF THE AREA...BUT
THESE TEMPS MOST LIKELY WILL HAVE TO BE COOLED SIGNIFICANTLY DUE TO
THE EXTENSIVE SNOW COVER FORECAST. POPS WILL BE ON THE INCREASE ONCE
AGAIN WED AFTN AND EVE ACROSS THE CENTRAL MTS AND PIKES PEAK REGION
AHEAD OF THE NEXT DISTURBANCE.
THURSDAY AND FRIDAY...LONG RANGE MODELS CONTINUE TO INDICATE THAT
ANOTHER UPPER TROUGH DROPS SOUTH ACROSS THE ROCKIES BEGINNING WED
NIGHT...AND LASTS INTO THE WEEKEND. WENT WITH SCATTERED POPS FOR
MUCH OF THE AREA AND MUCH COOLER TEMPS...WITH MAX TEMPS NOT WARMING
ABOVE FREEZING BOTH DAYS. MOORE
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 520 AM MST SAT FEB 21 2015
SO FAR...SCATTERED SNOW SHOWERS ACROSS THE CENTRAL MOUNTAINS AND
PIKES PEAK REGION...GENERALLY NORTH OF HIGHWAY 50...BUT NOTHING
TOO SIGNIFICANT YET...WITH AREAS OF MVFR CIGS/VSBYS NOTED IN
SNOW SHOWERS. SNOWFALL WILL BECOME MORE WIDESPREAD AND INTENSE
OVER THE CENTRAL MOUNTAINS AND PIKES PEAK REGION THIS AFTERNOON
AS FRONTOGENESIS OCCURS ALONG THE PALMER DIVIDE AND BEGINS TO
PUSH GRADUALLY SOUTH. THIS EVENING...THE FRONTAL SYSTEM WILL
BEGIN TO SHIFT SOUTH THROUGH THE REST OF THE SOUTHEAST PLAINS.
THIS SHIFT SHOULD OCCUR SOMETIME BETWEEN 03Z AND 06Z FOR MOST
AREAS. HOWEVER...THE SNOWFALL MAY NOT REALLY GET GOING UNTIL
AFTER MIDNIGHT. AT THAT TIME...SNOWFALL SHOULD BECOME WIDESPREAD
AND LOCALLY HEAVY ACROSS THE PLAINS...AND EXPAND WESTWARD INTO
THE EASTERN MOUNTAINS. SNOWFALL SHOULD ALSO DEVELOP OVER THE SAN
LUIS VALLEY AFTER MIDNIGHT...DEVELOPING AND EXPANDING WESTWARD INTO
THE SOUTHWEST MOUNTAINS BY SUNRISE SUNDAY. SNOWFALL SHOULD THEN
CONTINUE WIDESPREAD...LOCALLY HEAVY...ACROSS MOST OF THE FLIGHT
AREA...RIGHT ON THROUGH SUNDAY NIGHT. SNOWFALL WILL THEN TAPER OFF
OVER THE EASTERN PLAINS ON MONDAY...AND FINALLY...OVER THE MOUNTAINS
AND SAN LUIS VALLEY MONDAY NIGHT INTO TUESDAY. A LONG DURATION SNOW
EVENT IS AHEAD WITH LOCALLY HEAVY ACCUMULATIONS POSSIBLE. FOR THE
KCOS SITE...EXPECT CONDITIONS TO GO DOWN TO MVFR/IFR/LIFR THIS
AFTERNOON THROUGH TONIGHT. FOR KPUB...A LITTLE MORE UNCERTAIN ON
THE TIMING BUT STARTING TO DETERIORATE BETWEEN 03Z AND 06Z...WITH
MORE CONFIDENCE OF THIS OCCURRING AFTER 06Z. FOR KALS...PROBABLY
VFR MOST OF THE TIME UNTIL 06Z...BUT GOING DOWN AFTER THAT. LW
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 AM MST MONDAY
FOR COZ062-072>080-083-086>088-093-094-097>099.
WINTER STORM WARNING FROM NOON TODAY TO 5 AM MST MONDAY FOR
COZ058>061-063-081-082-084-085-089-095-096.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY
FOR COZ069>071.
WINTER STORM WARNING FROM 6 AM SUNDAY TO 5 PM MST MONDAY FOR
COZ064>068.
&&
SHORT TERM...LW
LONG TERM...MOORE
AVIATION...LW
Hazardous weather outlook, Feb 21, 6:46 AM MST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
646 AM MST SAT FEB 21 2015
COZ058>089-093>099-221400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
646 AM MST SAT FEB 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
SCATTERED LIGHT SNOW OVER THE CENTRAL MOUNTAINS AND PIKES PEAK
REGION THIS MORNING WILL BECOME WIDESPREAD AND LOCALLY HEAVY THIS
AFTERNOON THROUGH TONIGHT. FOR THE REST OF SOUTHERN COLORADO...A
FEW SPOTTY SNOW SHOWERS ARE POSSIBLE TODAY BUT THE MORE WIDESPREAD
SNOWFALL WILL NOT DEVELOP UNTIL LATE THIS EVENING. AFTER
MIDNIGHT...SNOW...HEAVY AT TIMES...WILL EXPAND TO COVER MOST OF
SOUTHERN COLORADO.
SNOW ACCUMULATIONS BY SUNDAY MORNING WILL BE HIGHLY VARIABLE
ACROSS THE REGION. THE IMMEDIATE PIKES PEAK REGION...TO INCLUDE
TELLER AND EL PASO COUNTIES...WILL SEE THE MOST SNOWFALL BY
EARLY SUNDAY. THIS AREA COULD SEE ANYWHERE FROM 6 TO 12 INCHES BY
SUNRISE. THE CENTRAL AND EASTERN MOUNTAINS...AND THE REST OF THE
SOUTHEAST PLAINS...COULD SEE ANYWHERE FROM 2 TO 6 INCHES OF SNOW BY
EARLY SUNDAY. FOR THE SAN LUIS VALLEY AND THE SOUTHWEST MOUNTAIN
AREAS...1 TO 3 INCHES OF SNOW WILL BE POSSIBLE BY EARLY SUNDAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW WILL BE ONGOING THROUGH SUNDAY ACROSS ALL OF THE FORECAST
AREA...WITH THE HEAVIEST HIT AREAS EXPECTED TO BE ALONG THE
EASTERN SLOPES OF THE MOUNTAINS AND THE ADJACENT PLAINS.
SNOW IS FORECAST TO WIND DOWN ON MONDAY OVER THE EASTERN PLAINS
AND I-25 CORRIDOR...WITH THE FOCUS THEN SHIFTING WEST ACROSS THE
SAN LUIS VALLEY AND THE CONTINENTAL DIVIDE.
THE CONTINENTAL DIVIDE WILL CONTINUE TO SEE SOME LIGHT SNOW
THROUGH TUESDAY...BUT THEN DRY WEATHER IS EXPECTED TUESDAY EVENING
AND WEDNESDAY. A NEW WEATHER SYSTEM IS FORECAST TO MOVE INTO THE
AREA ON THURSDAY...BRINGING SNOW TO MOST OF THE AREA THAT WILL
CONTINUE INTO FRIDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS IS
LIKELY OVER THE CENTRAL MOUNTAINS AND PIKES PEAK REGION TODAY AND
OVER ALL OF SOUTHERN COLORADO TONIGHT.
50/27
Winter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- February 21, 8:00 AM MST to February 23, 3:00 PM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
Winter Storm, Western Chaffee County Between 9000 & 11000 Ft
- When
- February 21, 8:00 AM MST to February 23, 3:00 PM MST
- Where
- Western Chaffee County Between 9000 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Central Chaffee County Below 9000 Ft
- When
- February 21, 12:00 PM MST to February 23, 4:00 AM MST
- Where
- Central Chaffee County Below 9000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Eastern Chaffee County / Western Mosquito Range Above 9000 Ft
- When
- February 21, 12:00 PM MST to February 23, 4:00 AM MST
- Where
- Eastern Chaffee County / Western Mosquito Range Above 9000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- February 21, 1:00 PM MST to February 23, 4:00 AM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
Winter Storm, Pikes Peak Above 11000 Ft
- When
- February 21, 1:00 PM MST to February 23, 4:00 AM MST
- Where
- Pikes Peak Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.857, -104.844 (the zone’s center; the record gives no point)
Winter Storm, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- February 21, 1:00 PM MST to February 23, 4:00 AM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
Winter Storm, Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft
- When
- February 21, 1:00 PM MST to February 23, 4:00 AM MST
- Where
- Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft
- When
- February 21, 2:00 PM MST to February 23, 11:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.992, -105.637 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- February 21, 2:00 PM MST to February 23, 11:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- February 21, 2:00 PM MST to February 23, 11:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- February 21, 2:00 PM MST to February 23, 11:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Between 8500 and 10000 Ft
- When
- February 21, 2:00 PM MST to February 23, 4:00 AM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Above 10000 Ft
- When
- February 21, 2:00 PM MST to February 23, 4:00 AM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
Winter Storm, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- February 21, 2:00 PM MST to February 23, 4:00 AM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
Winter Storm, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- February 21, 2:00 PM MST to February 23, 4:00 AM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
Winter Storm, Saguache County East of Continental Divide Below 10000 Ft
- When
- February 21, 6:00 PM MST to February 23, 3:00 PM MST
- Where
- Saguache County East of Continental Divide Below 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.832, -106.332 (the zone’s center; the record gives no point)
Winter Storm, La Garita Mountains Above 10000 Ft
- When
- February 21, 6:00 PM MST to February 23, 5:00 PM MST
- Where
- La Garita Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.778, -106.530 (the zone’s center; the record gives no point)
Winter Storm, Upper Rio Grande Valley / Eastern San Juan Mountains Below 10000 Ft
- When
- February 21, 6:00 PM MST to February 23, 5:00 PM MST
- Where
- Upper Rio Grande Valley / Eastern San Juan Mountains Below 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
Winter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- February 21, 6:00 PM MST to February 23, 11:00 PM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
Winter Storm, Northwest Fremont County Above 8500 Ft
- When
- February 21, 6:00 PM MST to February 23, 4:00 AM MST
- Where
- Northwest Fremont County Above 8500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.473, -105.440 (the zone’s center; the record gives no point)
Winter Storm, West / Central Fremont County Below 8500 Ft
- When
- February 21, 6:00 PM MST to February 23, 4:00 AM MST
- Where
- West / Central Fremont County Below 8500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.473, -105.440 (the zone’s center; the record gives no point)
Winter Storm, Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft
- When
- February 21, 6:00 PM MST to February 23, 4:00 AM MST
- Where
- Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.897, -105.164 (the zone’s center; the record gives no point)
Winter Storm, Canon City Vicinity / Eastern Fremont County
- When
- February 21, 6:00 PM MST to February 23, 4:00 AM MST
- Where
- Canon City Vicinity / Eastern Fremont County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.488, -105.323 (the zone’s center; the record gives no point)
Winter Storm, Pueblo Vicinity / Pueblo County Below 6300 Ft
- When
- February 21, 7:00 PM MST to February 23, 4:00 AM MST
- Where
- Pueblo Vicinity / Pueblo County Below 6300 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.173, -104.513 (the zone’s center; the record gives no point)
Winter Storm, Crowley County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- Crowley County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.327, -103.785 (the zone’s center; the record gives no point)
Winter Storm, La Junta Vicinity / Otero County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- La Junta Vicinity / Otero County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.903, -103.716 (the zone’s center; the record gives no point)
Winter Storm, Western Kiowa County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- Western Kiowa County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.433, -102.740 (the zone’s center; the record gives no point)
Winter Storm, Eastern Kiowa County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- Eastern Kiowa County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.433, -102.740 (the zone’s center; the record gives no point)
Winter Storm, Bent County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- Bent County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.955, -103.072 (the zone’s center; the record gives no point)
Winter Storm, Lamar Vicinity / Prowers County
- When
- February 21, 7:00 PM MST to February 23, 9:00 AM MST
- Where
- Lamar Vicinity / Prowers County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.955, -102.393 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in New Jersey, February 21 to 22, 20151 death · 2 injured · 21 events
- Winter Storm and Flood in West Virginia, February 21, 2015$965,000 · 35 events
- Winter Storm and Winter Weather in Delaware, February 21 to 22, 20158 injured · 4 events
- Winter Storm and Avalanche in West Virginia, February 21 to 22, 2015$50,000 · 6 events
- Winter Storm in Virginia, February 21, 2015$45,000 · 2 events
- Winter Storm and Winter Weather in Ohio, February 21, 201532 events
- Winter Storm and Winter Weather in Virginia, February 21 to 22, 201529 events
- Extreme Cold in Minnesota, February 21 to 22, 201524 events
- Winter Storm and Winter Weather in Pennsylvania, February 21 to 22, 20151 injured · 13 events
- Ice Storm and Winter Storm in Tennessee, February 21, 201520 events
- Winter Storm and Avalanche in Virginia, February 21 to 22, 201519 events
- Winter Storm in Kentucky, February 21, 2015$20,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 562507, 562508, 562509, 562510, 562529, 562532, 562539, 562540, 562517, 562518, 562519, 562521, 562526, 562527, 562543, 562544, 562511, 562514, 562515, 562516, 562522, 562523, 562525, 562537, 562541, 562545, 562546, 562548, 562549, 562550, 562551.